Spectral triples for hyperbolic dynamical systems

Whittaker, M. (2013) Spectral triples for hyperbolic dynamical systems. Journal of Noncommutative Geometry, 7(2), pp. 563-582. (doi:10.4171/JNCG/127)

Whittaker, M. (2013) Spectral triples for hyperbolic dynamical systems. Journal of Noncommutative Geometry, 7(2), pp. 563-582. (doi:10.4171/JNCG/127)

[img] Text
108645.pdf - Published Version
Restricted to Registered users only

242kB

Abstract

Spectral triples are defined for C*-algebras associated with hyperbolic dynamical systems known as Smale spaces. The spectral dimension of one of these spectral triples is shown to recover the topological entropy of the Smale space.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Whittaker, Dr Michael
Authors: Whittaker, M.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Noncommutative Geometry
Publisher:European Mathematical Society
ISSN:1661-6952
ISSN (Online):1661-6960

University Staff: Request a correction | Enlighten Editors: Update this record